Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 200, NWS Tulsa, OK

July 14, 20169 counties in Oklahoma; Crawford County, Sebastian County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 2:00 PM CDT for 9 counties in Oklahoma; Crawford County, Sebastian County, Washington County, Arkansas. It was in force for 60 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 2:00 PM CDT (19:00 UTC)
Expired
Jul 14, 2016, 3:00 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Crawford County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:05 PM CDTTSTM WND GST 603 Wsw Webbers Falls, OKESTIMATED 60 MPH THUNDERSTORM WIND GUSTS
Jul 14, 2:15 PM CDTTSTM WND GST 63Tahlequah, OKMEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT.
Jul 14, 2:20 PM CDTTSTM WND GST 60Cookson, OKESTIMATED BY A SPOTTER. RELAYED BY MEDIA.
Jul 14, 2:23 PM CDTTSTM WND DMGSallisaw, OKROOF OFF BUSINESS. RELAYED VIA SOCIAL MEDIA.
Jul 14, 2:26 PM CDTTSTM WND DMGStigler, OKTREES WERE BLOWN DOWN
Jul 14, 2:30 PM CDTTSTM WND DMGW Wilburton, OKTREES AND POWER LINES WERE BLOWN DOWN WEST OF TOWN
Jul 14, 2:30 PM CDTTSTM WND GST 583 Wsw Wilburton, OKMESONET STATION MEASURED 58 MPH THUNDERSTORM WIND GUSTS
Jul 14, 2:35 PM CDTTSTM WND GST 60Hartshorne, OKAT LEAST 60 MPH WINDS ESTIMATED IN HARTSHORNE. RELAYED BY LE FLORE COUNTY EMERGENCY MANAGEMENT.
Jul 14, 2:40 PM CDTTSTM WND DMGKeota, OKTREES AND POWER LINES WERE BLOWN DOWN
Jul 14, 2:45 PM CDTTSTM WND DMG4 S Wilburton, OKLARGE TREE LIMBS WERE SNAPPED
Jul 14, 3:00 PM CDTTSTM WND DMGFort Smith, ARTREE DOWN
Jul 14, 3:05 PM CDTTSTM WND DMGFort Smith, ARPOWER POLES SNAPPED. RELAYED VIA SOCIAL MEDIA.
Jul 14, 3:05 PM CDTTSTM WND DMGFort Smith, ARPOWER LINES DOWN ALL OVER THE CITY. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted.

518 
WUUS54 KTSA 141900
SVRTSA
ARC033-131-143-OKC001-021-061-077-079-091-101-121-135-142000-
/O.NEW.KTSA.SV.W.0200.160714T1900Z-160714T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  CENTRAL MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  EASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
  HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 300 PM CDT

* AT 158 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTHWEST OF SCRAPER TO NEAR LAKE TENKILLER
  STATE PARK TO NEAR RAIFORD...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT SMITH...                     FAYETTEVILLE...
  SPRINGDALE...                     VAN BUREN...
  MCALESTER...                      TAHLEQUAH...
  SALLISAW...                       POTEAU...
  STILWELL...                       WILBURTON...
  EUFAULA...                        STIGLER...
  CEDARVILLE...                     MOUNTAINBURG...
  NATURAL DAM...                    FARMINGTON...
  ALMA...                           BARLING...
  PRAIRIE GROVE...                  POCOLA...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 263 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.

THIS LINE OF STORMS HAS HAD A HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE. THESE ARE VERY DANGEROUS STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS HAVE
HAD A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST
OKLAHOMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3583 9396 3576 9396 3576 9395 3566 9398
      3566 9407 3558 9407 3557 9402 3532 9412
      3468 9551 3520 9598 3524 9598 3564 9519
      3616 9500 3616 9456 3610 9455 3610 9439
      3614 9439 3614 9434 3616 9433 3613 9393
TIME...MOT...LOC 1858Z 278DEG 45KT 3612 9488 3562 9506 3525 9580 

HAIL...1.25IN
WIND...70MPH
 
$$

LACY
3 follow-up statements
518 
WWUS54 KTSA 141918
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT THU JUL 14 2016

ARC033-131-143-OKC001-021-061-077-079-091-101-121-135-142000-
/O.CON.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-MCINTOSH OK-
PITTSBURG OK-LE FLORE OK-LATIMER OK-CHEROKEE OK-MUSKOGEE OK-ADAIR OK-
HASKELL OK-
218 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN SEBASTIAN...CRAWFORD...WASHINGTON...SEQUOYAH...CENTRAL
MCINTOSH...EASTERN PITTSBURG...NORTHERN LE FLORE...LATIMER...
CHEROKEE...EASTERN MUSKOGEE...ADAIR AND HASKELL COUNTIES...

AT 217 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF PROCTOR TO 3 MILES NORTHWEST OF
MARBLE CITY TO 5 MILES SOUTHEAST OF ENTERPRISE TO 7 MILES NORTH OF
HARTSHORNE...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
SPRINGDALE...                     VAN BUREN...
MCALESTER...                      TAHLEQUAH...
SALLISAW...                       POTEAU...
STILWELL...                       WILBURTON...
EUFAULA...                        STIGLER...
CEDARVILLE...                     MOUNTAINBURG...
NATURAL DAM...                    FARMINGTON...
ALMA...                           BARLING...
PRAIRIE GROVE...                  POCOLA...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 263 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3583 9396 3576 9396 3576 9395 3566 9398
      3566 9407 3558 9407 3557 9402 3532 9412
      3468 9551 3520 9598 3524 9598 3564 9519
      3616 9500 3616 9456 3610 9455 3610 9439
      3614 9439 3614 9434 3616 9433 3613 9393
TIME...MOT...LOC 1917Z 280DEG 37KT 3603 9473 3562 9488 3518 9531 3495
9557

HAIL...1.25IN
WIND...70MPH
 
$$

LACY
849 
WWUS54 KTSA 141933
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU JUL 14 2016

OKC091-141942-
/O.CAN.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
MCINTOSH OK-
233 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WEST CENTRAL AND NORTHWESTERN ARKANSAS...AND NORTHEASTERN...
SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.

LAT...LON 3577 9395 3576 9395 3566 9398 3566 9407
      3556 9402 3532 9412 3468 9551 3514 9593
      3524 9560 3522 9560 3533 9540 3529 9535
      3555 9536 3564 9519 3616 9500 3616 9456
      3610 9455 3610 9439 3616 9433 3613 9393
TIME...MOT...LOC 1932Z 278DEG 45KT 3600 9451 3559 9466 3516 9509 3493
9536

$$

ARC033-131-143-OKC001-021-061-077-079-101-121-135-142000-
/O.CON.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-PITTSBURG OK-
LE FLORE OK-LATIMER OK-CHEROKEE OK-MUSKOGEE OK-ADAIR OK-HASKELL OK-
233 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN SEBASTIAN...CRAWFORD...WASHINGTON...SEQUOYAH...EASTERN
PITTSBURG...NORTHERN LE FLORE...LATIMER...CHEROKEE...EASTERN
MUSKOGEE...ADAIR AND HASKELL COUNTIES...

AT 232 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF CINCINNATI TO 4 MILES NORTHEAST OF
BRUSHY TO 3 MILES NORTH OF LEQUIRE TO 2 MILES WEST OF WILBURTON...
MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
SPRINGDALE...                     VAN BUREN...
MCALESTER...                      TAHLEQUAH...
SALLISAW...                       POTEAU...
STILWELL...                       WILBURTON...
STIGLER...                        CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
FARMINGTON...                     ALMA...
BARLING...                        PRAIRIE GROVE...
POCOLA...                         MULDROW...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 274 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3577 9395 3576 9395 3566 9398 3566 9407
      3556 9402 3532 9412 3468 9551 3514 9593
      3524 9560 3522 9560 3533 9540 3529 9535
      3555 9536 3564 9519 3616 9500 3616 9456
      3610 9455 3610 9439 3616 9433 3613 9393
TIME...MOT...LOC 1932Z 278DEG 45KT 3600 9451 3559 9466 3516 9509 3493
9536

HAIL...1.00IN
WIND...70MPH
 
$$

LACY
515 
WWUS54 KTSA 141949
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT THU JUL 14 2016

OKC021-101-141958-
/O.CAN.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
CHEROKEE OK-MUSKOGEE OK-
249 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE AND EASTERN MUSKOGEE
COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WEST CENTRAL AND NORTHWESTERN ARKANSAS...AND NORTHEASTERN...
SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.

LAT...LON 3583 9396 3576 9395 3566 9398 3566 9407
      3558 9407 3558 9403 3556 9402 3532 9412
      3468 9551 3492 9571 3525 9517 3564 9489
      3564 9481 3575 9481 3610 9455 3610 9439
      3616 9433 3613 9393
TIME...MOT...LOC 1948Z 270DEG 45KT 3598 9427 3557 9442 3514 9485 3491
9512

$$

ARC033-131-143-OKC001-061-077-079-121-135-142000-
/O.CON.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-PITTSBURG OK-
LE FLORE OK-LATIMER OK-ADAIR OK-HASKELL OK-
249 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN SEBASTIAN...CRAWFORD...WASHINGTON...SEQUOYAH...
SOUTHEASTERN PITTSBURG...NORTHERN LE FLORE...LATIMER...ADAIR AND
HASKELL COUNTIES...

AT 248 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF PRAIRIE GROVE TO 2 MILES WEST OF
CEDARVILLE TO 4 MILES SOUTHWEST OF BOKOSHE TO 3 MILES SOUTHWEST OF
RED OAK...MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     FAYETTEVILLE...
SPRINGDALE...                     VAN BUREN...
SALLISAW...                       POTEAU...
STILWELL...                       WILBURTON...
STIGLER...                        CEDARVILLE...
MOUNTAINBURG...                   NATURAL DAM...
FARMINGTON...                     ALMA...
BARLING...                        PRAIRIE GROVE...
POCOLA...                         MULDROW...
ROLAND...                         ELKINS...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 295 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 3583 9396 3576 9395 3566 9398 3566 9407
      3558 9407 3558 9403 3556 9402 3532 9412
      3468 9551 3492 9571 3525 9517 3564 9489
      3564 9481 3575 9481 3610 9455 3610 9439
      3616 9433 3613 9393
TIME...MOT...LOC 1948Z 270DEG 45KT 3598 9427 3557 9442 3514 9485 3491
9512

HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 14, 10:49 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1049 AM CDT THU JUL 14 2016

...UPDATE...

.DISCUSSION...
Earlier update increased precip chances for most locations based
on organizing MCS and likelihood it will be persist eastward.
Instability has recovered substantially in wake of the early
morning convection and expectations are that severe weather
potential will increase through the day as the ongoing storms
become nearer sfc based. Prior to the convection temps are on
track and any later update would be to cool temps once the
convection influences an area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   95  70  89  72 /  90  80  40  30
FSM   94  72  90  73 /  80  70  40  30
MLC   95  72  91  73 /  70  60  40  30
BVO   92  67  88  69 /  90  80  30  30
FYV   90  68  86  67 /  80  80  40  30
BYV   90  68  86  67 /  80  80  40  30
MKO   94  71  90  72 /  90  80  40  30
MIO   91  68  88  70 /  90  70  30  30
F10   95  71  91  73 /  80  70  40  30
HHW   96  74  95  73 /  50  30  30  20

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT THU JUL 14 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
809 AM CDT THU JUL 14 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTH OF INTERSTATE 40.
	ONSET...BEFORE NOON...INCREASING DURING AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 40.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS
AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED
TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS.
ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS
NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX.
EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO
LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS
AFTERNOON AND EVENING.

CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL
WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE
FURTHER AS STORMS CONSOLIDATE.  SEVERAL DATA SOURCES INDICATE
LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS...
ARE POSSIBLE WITH THE STRONGEST STORMS.

AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE
IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX.
WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL
RATES MAY PRODUCE LOCALIZED FLASH FLOODING.

FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS
THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES
APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY
STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME
OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG
WIND GUSTS THE MAIN CONCERN.

HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO
THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 14, 1:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     FLOOD            HENRYETTA               35.44N 95.98W
07/14/2016                   OKMULGEE           OK   TRAINED SPOTTER

            MAIN STREET IN HENRYETTA BLOCKED DUE TO WATER OVER THE
            ROAD.

&&

AEJ
Local storm report, Jul 14, 1:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     TSTM WND DMG     MANNFORD                36.13N 96.35W
07/14/2016                   CREEK              OK   TRAINED SPOTTER

            NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

NMM
Local storm report, Jul 14, 1:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     HENRYETTA               35.44N 95.98W
07/14/2016                   OKMULGEE           OK   TRAINED SPOTTER

            TREE LIMBS AND BRANCHES DOWN IN HENRYETTA.

&&

AEJ
Local storm report, Jul 14, 1:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     SAND SPRINGS            36.14N 96.11W
07/14/2016                   TULSA              OK   PUBLIC

            ROOF DAMAGE TO LARGE BARN ANGUS VALLEY IN SAND SPRINGS.
            VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

&&

NMM
Local storm report, Jul 14, 1:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND GST     2 NW BIXBY              35.96N 95.91W
07/14/2016  E75.00 MPH       TULSA              OK   TRAINED SPOTTER

            TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR
            151ST AND YALE.

&&

AEJ
Local storm report, Jul 14, 1:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     3 N MUSKOGEE            35.79N 95.37W
07/14/2016                   MUSKOGEE           OK   EMERGENCY MNGR

            TRACTOR TRAILER BLOWN OVER

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:11 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner49 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more50 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:22 AM CDTSevere Thunderstorm WarningTSAPawnee38 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner56 min
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more55 min
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg49 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 2:46 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah59 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min
Jul 14, 2:55 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian, Washington3 hr
Jul 14, 3:32 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.